Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III
Doklady Akademii Nauk, Tome 254 (1980) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_1_a0,
author = {S. I. Bezuglyi and V. Ya. Golodets},
title = {Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of {type~III}},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1980},
volume = {254},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a0/}
}
TY - JOUR AU - S. I. Bezuglyi AU - V. Ya. Golodets TI - Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III JO - Doklady Akademii Nauk PY - 1980 SP - 11 EP - 14 VL - 254 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a0/ LA - ru ID - DAN_1980_254_1_a0 ER -
%0 Journal Article %A S. I. Bezuglyi %A V. Ya. Golodets %T Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III %J Doklady Akademii Nauk %D 1980 %P 11-14 %V 254 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a0/ %G ru %F DAN_1980_254_1_a0
S. I. Bezuglyi; V. Ya. Golodets. Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III. Doklady Akademii Nauk, Tome 254 (1980) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a0/